Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Giaquinta - D. Mucci

Relaxation results for a class of functionals with linear growth defined on manifold constrained mappings

created by mucci on 05 Dec 2006
modified on 15 Dec 2008

[BibTeX]

Published Paper

Inserted: 5 dec 2006
Last Updated: 15 dec 2008

Journal: Journal of Convex Analysis
Volume: 15
Number: 4
Pages: 719-751
Year: 2008

Abstract:

In this paper we study the lower semicontinuous envelope of a class of functionals with linear growth defined on mappings from the $n$-dimensional ball into \,$R^N$\, that are constrained to take values into a smooth submanifold \,${\cal Y}$\, of \,$R^N$.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1